# SDR CALA2021110102014

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 17,654 hours, 1,662 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Condition: None
- Location: Rh
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK R ADVISORY PACK IS FAILED OR MANUALLY SHUT DOWN. FIM TASK REF : 21-50-F2-E0A-421A-A CMC MSG#  2164143 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB NARRATIVE:  21 CACTCS OPS CMC MSG#  2164143 NARRATIVE: SYNOPTICS FOR CURRENT STATUS UPON ARRIVAL. RELOCKED AFTER UPDATE. OK TO UNLOCK FOR UPDATE AFTER RDC REPLACEMENT. REPLACED REMOTE DATA CONCENTRATOR #17 AT DOOR 4L, LOADED RAN RH PACK ON THE RQ AND THE R2 CAC''S AND LEAKED CHECKED THE SOFTWARE SMX47-5560-6717 IAW AMM 42-21-07-07A-720A, STATUS MSGS PACKS NO LEAKS NOTED CLEAR. ADD EMP:196360 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1065745  SN OFF 7134 UNIT, REMOTE DA  OFF 78-4240-9-9001 7134 ON 78-4240-9-9001 1471 REF LOG 7329733 FOR BLEED LOP WIRING CHECKS AS FOR FIM TASK 21-50-F2-47A-421A.  FAULTS HAVE BEEN CLEARED AND NO FURTHER MX ACTION REQUIRED.  REF LOG 7341470 FOR FAULT CONFIRMATION FLIGHT.PER LP 7341470,7347208 TEST FLIGHT GOOD.
